# SDR ASAA2013122712249

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 22,326 hours, 6,944 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 20000 FT, OVERHEAT DETECTION LIGHT MASTER CAUTION LIGHT ILLUMINATED FOLLOWED BY APU DETECTION INOPERATIVE LIGHT.  FOLLOWED CHECK LIST.  DID NOT START APU.  FAULT LIGHT EXTINGUISHED ITSELF.  ACFT GROUNDED.  TESTED APU FIRE DETECTION SYS IAW AMM 26-15-00/501.  NO FAULTS FOUND.  COULD NOT DUPLICATE DEFECT.  RAN APU 3 STARTS/STOPS WITH NO FAULTS FOUND.  NO MAINTENANCE HISTORY WITHIN THE PAST 30 DAYS.  TSR ISSUED.  ACCOMPLISHED APU DETECTOR RESISTANCE CHECK AND INSPECTION AS REQUESTED IN TSR.  NO DEFECTS FOUND.
